# SDR 2000ZZZX413

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARTIAL SEPARATION OF TIRE TREAD FROM THE CAUCUS.  UNDER INVESTIGATION.
